Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 4, Issue 1, Pages 73-98

Stability of suspension bridge I: Aerodynamic and structural damping

Department of Electrical Engineering and Department of Mathematics, University of Ottawa, 161 Louis Pasteur st., P.O. Box 450, Stn. A, Ottawa K1N 6N5, Ontario, Canada

Received 28 July 1997; Revised 14 November 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. U. Ahmed and H. Harbi, “Stability of suspension bridge I: Aerodynamic and structural damping,” Mathematical Problems in Engineering, vol. 4, no. 1, pp. 73-98, 1998.